# SDR SWAA2024121058884

- Difficulty date: November 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED STA887 AND RBL56 CEILING AREA AT AFT CARGO COMPARTMENT.  REPLACED ANGLE SUPPORT LOCATED STA 887 AND RBL 56 CEILING AREA AT AFT CARGO COMPARTMENT IAW SRM 51-40-02-0G AND DWG 149A9490 SHEET 20 REV -.
